I was symptom free from vulvar pain and burning for ten years. In early April I developed what felt like a yeast infection. After seeing my obgyn, She started me on ittrconozle. This always seemed to help in the past after a a week or two. However, this time I was on 400mgs a day for about five weeks and only noticed a small reduction in pain. I was tested again for a yeast infection and nothing showed up, so a specialists told me to stop the anti fungual which had in the past always worked even if nothing showed up under the microscope. I stopped the anti fungal medication and my pain has increased as well as sort of "pins and needles sensation after sitting especially around my sits bones. Also, sugar and carbs always seem to increase symptoms. Could the yeast be "hiding" so that my results are negative, or could the yeast become resistant to the ittrconazole. Help! I am very depressed after having this very bad for eight years. Got totally better with difulcan, then over the years progressed to combo difulcan and lamsil then progressed to current antifungal.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.